Thanks Thanks:  0
Likes Likes:  0
Results 1 to 4 of 4

Thread: Abilify

  1. #1
    Join Date
    Feb 2005
    Posts
    11
    Mentioned
    0 Post(s)
    Tagged
    0 Thread(s)

    Abilify

    hi

    I am on Abilify (15 mg per day) but I feel sleepy, tired during some parts of the day. I feel the need to lie on my bed for a while especially after eating much. Are these normal side effects or is it just something temporary?

    I use Abilify since february 2. How long does it take till my body is adapted to it and Abilify will work as it used to?

    When I want to stop using it, how should I do it?
    I started taking it immediately (not building it up) with 15 mg a day.

    I won't see my psych for a month orso so I can't ask him about how to stop it in a proper way.

    Thank you.

  2. #2
    Join Date
    Feb 2005
    Posts
    11
    Mentioned
    0 Post(s)
    Tagged
    0 Thread(s)

    Abilify

    Dr. Baxter, how should I taper off?

  3. #3
    Join Date
    Mar 2004
    Location
    Ottawa, Canada
    Posts
    34,365
    Mentioned
    7 Post(s)
    Tagged
    0 Thread(s)

    Abilify

    I'm not sure you should taper off. You haven't been on Abilify very long and odds are that's not what's causing the sleepiness. In fact, I would suspect that paxil might be a more likely culprit for sleepiness.

    I would suggest that you not make any changes until you see your doctor again. If you feel it is really unbearable, at least call his office and ask for his advice.

  4. #4
    Join Date
    Feb 2005
    Posts
    11
    Mentioned
    0 Post(s)
    Tagged
    0 Thread(s)

    Abilify

    Yes I can wait till I see him again and if it gets worse I will call his office.
    Thank you.

Bookmarks

Bookmarks

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Disclaimer: PsychLinks is not responsible for the content of posts or comments by forum members.

Additional Forum Web Design by PsychLinks
© All rights reserved.